# SDR SWAA2021091511905

- Difficulty date: August 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE ON BS 907 FRAME COMMON TO R/H MOPSILL VERTICAL FLANGE APPROX WL 210; RBL 60 ; / [01] CLEANED DAMAGED HOLE FINAL SIZE .263 AT FRAME BS 907 WL 210 RBL 60 PER SRM 51-40-05; [02] VERIFIED HOLE FINAL SIZE .263 PER SRM 51-40-05; [03] REUQEST NDI OPEN HOLE INSPECTIEON FREE CRACK CONDITION PER SRM 51-10-02; [04] ACCOMPLISHED HFEC OPEN HOLE INSPECTION TO FRAME IAW B737 NDTM P6; 51-00-00 PROC 16 NO CRACKS NOTED. TOOL ID IS000450; N500; TOOL ID ATS1411; MINIMITE.; [05] SUBMITTED TO ENGINEERING FOR REPAIR; [06] RECEIVED 21-153-02510-WIP1 FOR REPAIR; [07] CORRECTED MEASUREMENTS; [08] REFER TO EA 21-153-02510 SUMMARY REQUIREMENT; BARCODE: TTG8Q006ENMV; [09] REPAIRED PER EA 21-153-02510
